MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30; SHOULDER GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30; SHOULDER GLENOID BASEPLATE
Catalog Number 04.01.0191
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years and 6 months after primary, the patient came in reporting pain due to instability of the glenoid and the cause is unknown.Moreover, there was evidence of radiolucency around the peripheral screws and central screw.The surgeon revised the glenosphere, screws, baseplate, poly and metaphysis.The surgery was completed successfully.The liner and metaphysis had to be removed in order to have access to the glenosphere and baseplate.
 
Additional Manufacturer Narrative
Batch review performed on 06-aug-2024: lot 1908238: 50 items manufactured and released on 06-may-2020.Expiration date: 2025-04-22.No anomalies found related to the problem.To date, 49 items of the same lot have been sold with no similar reported event during the period of review.Addiitonal implant involved, batch review performed on 06-aug-2024: reverse shoulder system 04.01.0169 glenosphere - ø36x24.5 (k170452) lot 2105861: 194 items manufactured and released on 25-aug-2021.Expiration date: 2026-07-27.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X30
Common Device Name
SHOULDER GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19947300
Report Number3005180920-2024-00603
Device Sequence Number15293906
Product Code PHX
UDI-Device Identifier07630040715478
UDI-Public07630040715478
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2025
Device Catalogue Number04.01.0191
Device Lot Number1908238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown